# SDR UALA2012071803901

- Difficulty date: July 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 33,682 hours, 14,910 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE MISSING 1.5 INCH BY 1.5 INCH SECTION IN THE FAN CASE ATTRITION LINER AT 1 O'CLOCK POSITION.   REPAIRED PER MT 72-017 REF PTT 6822015 AND PTT 6822019.
